MiS Preprint Repository

We have decided to discontinue the publication of preprints on our preprint server as of 1 March 2024. The publication culture within mathematics has changed so much due to the rise of repositories such as ArXiV ( that we are encouraging all institute members to make their preprints available there. An institute's repository in its previous form is, therefore, unnecessary. The preprints published to date will remain available here, but we will not add any new preprints here.

MiS Preprint

Almgren's type regularity for semicalibrated currents

Luca Spolaor


In analogy with Almgren's Theorem for area minimizing currents of general dimension and codimension, we prove that an $m$-dimensional semicalibrated current in a $(n+m)$-dimensional $C^{3,\varepsilon_0}$ manifold, semicalibrated by a $C^{2,\varepsilon_0}$ $m$-form, has singular set of Hausdorff dimension at most $m-2$.

Jan 13, 2016
Jan 15, 2016
geometric measure theory, Analysis and PDE, Regularity of Minimal Surfaces

Related publications

2019 Repository Open Access
Luca Spolaor

Almgren's type regularity for semicalibrated currents

In: Advances in mathematics, 350 (2019), pp. 747-815